NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"good evening sir. hav being taking tramadol 100mg each day for some time now, and its making me not to feel body pain against my job. please sir i need your advice because i heard it kills and causes cancer."

    User Avatar
    A 31 years year old male asked:
    2 years ago
    good evening sir. hav being taking tramadol 100mg each day for some time now, and its making me not to feel body pain against my job. please sir i need your advice because i heard it kills and causes cancer.
    Dr. Abeeb A answered:
    2 years ago
    hi, sorry about that. I want to believe u are already addicted to the tramadol which is not good for your health in the long run. it can cause many disturbances to your nervous system in the long run. it can also damage your liver. try to do away with it. I am sure you can cope without it. take care
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app